# SDR SIMA20140526002

- Difficulty date: May 26, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 29,583 hours, 25,370 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Tube
- Part number: 2306172423070419
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2789 CREW REPORTED LATE IN CLIMB, FL300 IN CLIMB MODE, THRUST LEVERS IN DETENT. ENG 2 ITT WENT INTO YELLOW.  REDUCTION OF THRUST KEPT ITT IN GREEN BUT AT 100 DEG HIGHER THAN ENG 1.  SAME FOR CR2 MODE.  R & R COMPRESSOR ACCELERATION BLEED CONTROL TUBES IAW MM 75-00-00-990-805.  THE ACFT WAS REMOVED FROM SERVICE.  R & R COMPRESSOR ACCELERATION BLEED CONTROL TUBES IAW MM 75-00-00-990-805.  THE ACFT RETURN TO SERVICE.
